# SDR REXA2021030900090

- Difficulty date: February 16, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 15,461 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3177271
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT UPPER RETAINING BRACKET CHAFED/ GOUGED INTO BARE METAL ON I/B FLANGE.    REMOVED AND REPLACED PAX DOOR AFT UPPER RETAINING BRACKET PN - 601R317727-1 IAW CRJ 900 SRM 51-42-21-001-001-A01. WVAC EMP# 574771
